MAUDE Adverse Event Report: STRYKER CORPORATION RAPR-ROUND; SYSTEM, THERMAL REGULATING

STRYKER CORPORATION RAPR-ROUND; SYSTEM, THERMAL REGULATING
Model Number 8001-061-540
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of multiple sclerosis and recent cardiac workup.When applying the stryker leg warmer.The machine alarmed "check water flow".All clamps checked on tubing and machine- all clamps were open and leg wrap would still not fill with water.Leg wrap was switched, and error corrected, allowing water to flow into pad and work properly.

Brand Name
RAPR-ROUND
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER CORPORATION
3800 e. centre ave
portage MI 49002
MDR Report Key10966906
Report Number10966906
Device Sequence Number910063
Product Code DWJ
UDI-Device Identifier07613327175073
UDI-Public(01)07613327175073(10)2530C5
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/04/2020
Report Date (Section F) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8001-061-540
Device Catalogue Number8001-061-540
Device Lot Number2530C5
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1
Date Report Sent to FDA12/04/2020